# SDR 7AHR2015043000346

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 66,573 hours, 43,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 160-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON SEAT TRACK, FLOOR ATTACHMENT AREAS IN VARIOUS LOCATIONS IN PASSENGER CABIN, STA 160-996, RBL5435 TO LBL 54.5.  REMOVED LIGHT CORROSION AND TREATED AREAS. INSTALLED SEAT TRACK REPAIR STA 408-484, RBL 33 IAW SRM 53-05, FIG 4F AND 51-10-3, PGS 12, 145 & 21.
